Diclofenac + Paracetamol + Serratiopeptidase
Information about Diclofenac + Paracetamol + Serratiopeptidase
Diclofenac + Paracetamol + Serratiopeptidase Uses
Diclofenac+Paracetamol+Serratiopeptidase is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, joint pain, dental pain, osteoarthritis, rheumatoid arthritis or period pain.
How Diclofenac + Paracetamol + Serratiopeptidase works
Diclofenac + Paracetamol + Serratiopeptidase is a combination of three medicines: Diclofenac , Paracetamol and Serratiopeptidase, which relieves pain. Diclofenac is a non-steroidal anti-inflammatory drug (NSAID) and Paracetamol is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.
Common side effects of Diclofenac + Paracetamol + Serratiopeptidase
Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhea
Available Medicine for Diclofenac + Paracetamol + Serratiopeptidase
EnzoflamAlkem Laboratories Ltd
₹138 to ₹1392 variant(s)
Seradic-PObsurge Biotech Ltd
Flozen-PlusMankind Pharma Ltd
MuscodacIndchemie Health Specialities Pvt Ltd
₹135 to ₹1462 variant(s)
Lyser DPComed Chemicals Ltd
Diclotal-SPBlue Cross Laboratories Ltd
Zinase-DPRapross Pharmaceuticals Pvt Ltd
Diclogesic-SPTorrent Pharmaceuticals Ltd
Expert advice for Diclofenac + Paracetamol + Serratiopeptidase
- You have been prescribed this combination medicine for relieving pain and inflammation.
- Take it with food to avoid getting an upset stomach.
- It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how Diclofenac + Paracetamol + Serratiopeptidase affects you.
- Avoid consuming alcohol when taking Diclofenac + Paracetamol + Serratiopeptidase as it may cause excessive drowsiness and increase the risk of liver damage.
- Do not take it with any other medicine containing acetaminophen (drugs for pain/fever or cough-and-cold) without asking your doctor first.